MathSciNet Relay Station
MathSciNet bibliographic data
MR334138 (48 #12457) 54C50 (04A30 54E35 90D05)
Krom, M. R. Cartesian products of metric Baire spaces. Proc. Amer. Math. Soc. 42 (1974), 588–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement